# SDR SWAA2021121351749

- Difficulty date: December 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737
- Aircraft serial: 36637
- Aircraft time: 42,367 hours, 25,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CENTER CABIN AISLE EMERGENCY LIGHT AT 6ABC IT?S DIMOUT. ; / [01] R+R EMERGENCY LIGHT ASSY. IAW AMM 33-51-03. OPS CK?D GOOD.
